Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 15, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 4, 2023, 4:32 AM EST for 4 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 4, 2023, 4:32 AM EST (09:32 UTC)
- Expired
- Jan 4, 2023, 5:15 AM EST
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Heard County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 4, 5:01 AM EST | TORNADO | 1 Nnw Roosterville, GA | MULTIPLE TREES DOWN. ONE TRAILER DESTROYED ALONG ROOSTERVILLE ROAD. NO INJURIES. TDS SEEN ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 4, 3:59 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
584
WUUS52 KFFC 040932
SVRFFC
GAC045-077-149-285-041015-
/O.NEW.KFFC.SV.W.0015.230104T0932Z-230104T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
432 AM EST Wed Jan 4 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Carroll County in northwestern Georgia...
Heard County in west central Georgia...
Troup County in west central Georgia...
Western Coweta County in west central Georgia...
* Until 515 AM EST.
* At 432 AM EST, severe thunderstorms were located along a line
extending from near R.L. Harris Dam in Alabama to Crystal Lake to
Buffalo, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Newnan, LaGrange, Carrollton, Franklin, West Point, Hogansville,
Grantville, Bowdon, Whitesburg, Ephesus, Centralhatchee, Moreland,
Roopville, East Newnan, Corinth, Plant Yates, Cannonville, Louise,
Seaton Lake and Dunaway Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EST for west central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3370 8502 3364 8490 3357 8490 3357 8482
3355 8483 3351 8482 3351 8475 3329 8476
3322 8479 3322 8485 3306 8487 3287 8507
3287 8518 3350 8531
TIME...MOT...LOC 0932Z 231DEG 53KT 3327 8554 3319 8541 3294 8539
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 4, 4:09 AM EST, 23 minutes earlier.
Area forecast discussion, Jan 4, 4:09 AM EST, 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 409 AM EST Wed Jan 4 2023 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (06Z TAFS) Issued at 1241 AM EST Wed Jan 4 2023 TSRA possibilities will likely remain around the metro area until after 08Z. Another wave or TSRA is possible after 12Z with strong to severe storms possible for ATL. Winds will be SE at 5 to 10kts with isolated higher gusts associated with TSRA, becoming SSW after 15Z. CIGS will likely remain VFR through the evening with a few dips to MVFR at time with transitioning SHRA. //ATL Confidence...Avi Update... Medium to low on CIG timing Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 71 44 65 38 / 100 0 0 0 Atlanta 69 48 63 37 / 90 0 0 0 Blairsville 65 39 57 32 / 100 0 0 0 Cartersville 69 42 61 34 / 90 0 0 0 Columbus 73 47 67 38 / 90 0 0 0 Gainesville 68 45 60 37 / 100 0 0 0 Macon 74 44 70 39 / 100 0 0 0 Rome 69 42 61 34 / 80 0 0 0 Peachtree City 71 43 64 36 / 90 0 0 0 Vidalia 76 54 74 42 / 90 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ021>025-027-031>038- 041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 3, 8:02 PM EST, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 802 PM EST Tue Jan 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 802 PM EST Tue Jan 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Thunderstorms will continue across portions of south central Georgia through midnight. Along and south of a Columbus to Macon to Swainsboro line...a few strong thunderstorms and an isolated severe thunderstorm will be possible. The primary hazards from storms will be damaging wind gusts, brief tornadoes and heavy rainfall that could lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Showers and thunderstorms will continue across north and central Georgia Wednesday morning and afternoon ahead of an advancing cold front. Several storms could become strong to severe, capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. Locally heavy rainfall could lead to localized flash flooding and river flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jan 4, 12:59 AM EST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1259 AM EST Wed Jan 4 2023
GAZ019-030-040630-
Polk GA-Floyd GA-
1259 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of southern Floyd and
northwestern Polk Counties through 130 AM EST...
At 1259 AM EST, a strong thunderstorm was over Forney, moving
northeast at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cave Spring, Etna, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3435 8523 3427 8511 3416 8507 3400 8541
3419 8544
TIME...MOT...LOC 0559Z 233DEG 35KT 3408 8544
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 1:42 AM EST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 AM EST Wed Jan 4 2023
GAZ012-019-020-040715-
Gordon GA-Bartow GA-Floyd GA-
142 AM EST Wed Jan 4 2023
...A strong thunderstorm will impact portions of east central Floyd,
Gordon and northwestern Bartow Counties through 215 AM EST...
At 141 AM EST, a strong thunderstorm was over Shannon, or 8 miles
northeast of Rome, moving northeast at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Calhoun, Adairsville, Plainville, Shannon, Fairmount, Ranger,
Sonoraville, Pinson, Redbud, Folsom, Audubon, Oakman and
Nickelsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3461 8472 3461 8473 3460 8473 3459 8468
3456 8465 3448 8466 3446 8465 3445 8465
3429 8506 3435 8511 3461 8486 3461 8475
3462 8474
TIME...MOT...LOC 0641Z 230DEG 37KT 3433 8506
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 3:24 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 AM EST Wed Jan 4 2023
GAZ012-019-020-030-041000-
Polk GA-Gordon GA-Bartow GA-Floyd GA-
324 AM EST Wed Jan 4 2023
...Strong thunderstorms with very heavy rain will impact portions of
Floyd, Gordon, Polk and Bartow Counties through 500 AM EST...
At 323 AM EST, a line of strong thunderstorms with very heavy rain
was along a line extending from near Fairmount to near Esom Hill,
and moving east at 40 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas. Be prepared to take action if a
Flash Flood Warning is issued.
Locations impacted include...
Rome, Cartersville, Calhoun, Cedartown, Adairsville, Rockmart,
Euharlee, Aragon, Cave Spring, White, Kingston, Plainville,
Taylorsville, Shannon, Cassville, Fairmount, Ranger, Pinson, Esom
Hill and Redbud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3461 8482 3458 8465 3426 8465 3408 8488
3408 8492 3403 8495 3391 8510 3390 8538
3422 8545
TIME...MOT...LOC 0823Z 251DEG 36KT 3441 8465 3397 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jan 4, 3:49 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
349 AM EST Wed Jan 4 2023
GAZ013-014-021-040915-
Dawson GA-Cherokee GA-Pickens GA-
349 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Cherokee, western
Dawson and Pickens Counties through 415 AM EST...
At 349 AM EST, a line of strong thunderstorms was along a line
extending from Blaine to near Waleska to near George Washington
Carver St Pk, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Jasper, Woodstock, Holly Springs, Ball Ground, Nelson,
Waleska, Talking Rock, Buffington, Amicalola Falls State Park,
Hickory Flat, Sequoyah Lake, Kellogg Creek, Fausett Lake, Talmadge,
Lathemtown, Tate, Hobgood Park, Hinton and Union Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3443 8418 3433 8424 3433 8426 3430 8426
3418 8434 3417 8435 3412 8437 3411 8440
3410 8466 3435 8456 3452 8460 3456 8443
3455 8437 3456 8437 3456 8435 3458 8432
3457 8429 3457 8426 3460 8426 3460 8424
TIME...MOT...LOC 0849Z 250DEG 28KT 3449 8454 3434 8450 3417 8464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 4, 4:05 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 AM EST Wed Jan 4 2023
GAZ020-021-031-032-041-042-041100-
Cobb GA-Cherokee GA-Haralson GA-Bartow GA-Carroll GA-Paulding GA-
405 AM EST Wed Jan 4 2023
...Strong thunderstorms with very heavy rain will impact portions of
Paulding, Cherokee, Haralson, northwestern Cobb, central Carroll and
southeastern Bartow Counties through 600 AM EST...
At 403 AM EST, a line of strong thunderstorms with extremely heavy
rainfall was along a line extending from near Canton to near Waco,
and moving northeast at 50 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain will lead to rapid rises in creek and stream
levels and cause temporary street flooding especially in
poor drainage areas. Be prepared to take action if a Flash
Flood Warning is issued.
Locations impacted include...
Marietta, Carrollton, Canton, Cartersville, Dallas, Buchanan,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Holly
Springs, Bremen, Temple, Hiram, Tallapoosa, Bowdon, Mount Zion,
Emerson and Ball Ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3390 8538 3391 8505 3393 8505 3396 8498
3408 8492 3408 8488 3427 8464 3437 8465
3438 8426 3420 8426 3418 8435 3413 8436
3411 8442 3409 8442 3377 8482 3378 8490
3371 8490 3363 8500 3349 8531
TIME...MOT...LOC 0903Z 245DEG 43KT 3428 8451 3374 8518
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jan 4, 4:25 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 AM EST Wed Jan 4 2023
GAZ014-015-023-041000-
Hall GA-Dawson GA-Lumpkin GA-
425 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Lumpkin, eastern
Dawson and northwestern Hall Counties through 500 AM EST...
At 425 AM EST, a line of strong thunderstorms was along a line
extending from near Nimblewill to near Auraria to Silver City, and
moving east at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dahlonega, Dawsonville, Dougherty, Camp Merrill, Murrayville, Black
Gap Shelter, Auraria, Garland, Porter Springs, Turners Corner,
Nimblewill, Gooch Mountain Shelter, McKee and Blood Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3472 8387 3469 8386 3466 8388 3455 8386
3453 8383 3451 8384 3450 8383 3434 8388
3434 8418 3445 8416 3462 8420 3460 8419
3464 8417 3466 8412 3466 8407 3464 8404
3467 8403 3468 8399 3472 8398 3474 8394
TIME...MOT...LOC 0925Z 251DEG 30KT 3458 8411 3448 8408 3435 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:13 AM EST | Severe Thunderstorm Warning | FFC | Wilkes | 11 min |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.